# SDR CA020607009

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 30714211
- Condition: Missing
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  CREW NOTICED RT ENGINE OIL PRESSURE FLUCTUATING SLIGHTLY.- AFTER A PERIOD OF TIME THE OIL PRESSURE STARTED TO DECAY TO WHERE THE RED LOW OIL PRESSURE LIGHT ILLUMINATED (~25PSI).- A PRECAUTIONARY MANUAL SHUTDOWN WAS PERFORMED ON THE RT ENGINE (S/N P84403). - AN UNSCHEDULED LANDING WAS SAFELY COMPLETED AT WINNIPEG INTERNATIONAL AIRPORT.-UPON INSPECTION IT WAS OBSERVED THAT OIL HAD LEAKED OUT FROM THE BOTTOM (6 O'CLOCK) POSITION BETWEEN THE NR 6 BEARING OIL OUT TUBE FLANGE AND WHERE ATTACHMENT IS MADE TO NR 6 BEARING HOUSING.- CLEANED UP AREA AND COMPLETED SERVICE BULLETIN TFE731-79-3053 INSTALLING OIL OUT TUBE P/N 3075541-2 AND SEAL P/N M83248-1-015.
